Jump to content

the shakes


debbie412

Recommended Posts

my mom is complaining of the shakes. she is on avinza, duralgesic, and cough medicine w/ codeine. she is also on topotocan. she just went to the dr because of coughing and spitting up rust colored phlem. he said it is because of the tumor and he has to treat it like an infection and prescribed antibiotics. to get information from my mom on how she is feeling is like pulling teeth. she tries to be so brave. does anybody know if the shakes could be from the combination of meds or is it a sign of mets. i am really scared.

Link to comment
Share on other sites

My dad had shakes when he was over-medicated. It also happened when there was a drug interaction (his pain meds v. his allergy meds) and then again he got very shakey whenever his treatments made him dehydrated.

Hope this helps. Wishing for you and your mom the very best and for her to begin to feel better soon. Keep us updated, ok.

Link to comment
Share on other sites

Debbie,

I still get the tremors not only because of the nerve damage but because of the meds. I had the neurologist check them out, and if I decrease all the meds, esp the pain meds, I don't have as much tremor, but then I am in pain. I also notice the tremor gets much worse when I need to eat. Thanks, Karen, for the tip about hydration. I'll see if that helps.

Ask your doctor, but I have NED and have had tremors ever since surgery. Sometimes better, sometimes worse.

Warm regards,

XOXOX

MaryAnn

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.